# SDR USAA970305

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Part time: 90,336 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C2 CHECK FOUND .5 INCH CRACKS IN BELTFRAME AT CANT 1104 LONGERON 3R, 4R, 5R, 6R PLUS 4L, 5L.  REPLACED BELTFRAME FROM 10L TO 10R PER SRM 53-03 FIG 30.  (M)
